Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




184 Publications

2020 | Journal Article | IST-REx-ID: 7666 | OA
Tri-partitions and bases of an ordered complex
H. Edelsbrunner, K. Ölsböck, Discrete and Computational Geometry 64 (2020) 759–775.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 7952 | OA
The topological correctness of PL-approximations of isomanifolds
J.-D. Boissonnat, M. Wintraecken, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7962 | OA
Almost all string graphs are intersection graphs of plane convex sets
J. Pach, B. Reed, Y. Yuditsky, Discrete and Computational Geometry 63 (2020) 888–917.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Reconfiguration problems
Z. Masárová, Reconfiguration Problems, IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8163 | OA
Refutation of a claim made by Fejes Tóth on the accuracy of surface meshes
G. Vegter, M. Wintraecken, Studia Scientiarum Mathematicarum Hungarica 57 (2020) 193–199.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8248 | OA
Local conditions for triangulating submanifolds of Euclidean space
J.-D. Boissonnat, R. Dyer, A. Ghosh, A. Lieutier, M. Wintraecken, Discrete and Computational Geometry (2020).
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 8317 | OA
Folding polyominoes with holes into a cube
O. Aichholzer, H.A. Akitaya, K.C. Cheung, E.D. Demaine, M.L. Demaine, S.P. Fekete, L. Kleist, I. Kostitsyna, M. Löffler, Z. Masárová, K. Mundilova, C. Schmidt, Computational Geometry: Theory and Applications 93 (n.d.).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8538 | OA
Billiards in ellipses revisited
A. Akopyan, R. Schwartz, S. Tabachnikov, European Journal of Mathematics (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8580
The application of persistent homology in the analysis of heart rate variability
G. Graff, B. Graff, G. Jablonski, K. Narkiewicz, in:, 11th Conference of the European Study Group on Cardiovascular Oscillations: Computation and Modelling in Physiology: New Challenges and Opportunities, , IEEE, 2020.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 8773 | OA
Contravariant forms on Whittaker modules
A. Brown, A. Romanov, Proceedings of the American Mathematical Society 149 (2020) 37–52.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications